zbMATH — the first resource for mathematics

Two remarks on weak compactness. (English) Zbl 0068.31604

Full Text: EuDML
[1] J. Dieudonné: Sur un théorème de Šmulian. Archiv der Math., 3 (1953), 436-440. · Zbl 0048.08604
[2] W. F. Eberlein: Weak compactness in Banach spaces. Proc. Nat. Ac. of Sci., 33 (1947), 51–53. · Zbl 0029.26902
[3] E. E. Floyd V. L. Klee: A characterization of reflexivity by the lattice of closed subspaces. Procl Am. Math. Soc, 5 (1954), 655-661. · Zbl 0056.10402
[4] A. Grothendieck: Critères de compacité dans les espaces fonctionnels généraux. Am. Journ. of Math., 74 (1952), 168-186. · Zbl 0046.11702
[5] V. Pták: О полных топологических линейных пространствах. Чех. мат. журнал 78 (1953), 301-364.
[6] V. Pták: On a theorem of W. F. Eberlein. Studia Math., 14 (1954), 276-284. · Zbl 0065.09603
[7] V. Šmulian: On the principle of inclusion in the spaces of the type (B). Mat. Sbornik, 47 (1939), 317-328. · JFM 65.1312.02
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.